# SDR TSAA0221175

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- Engine: Pwa JT8D9
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON  CLIMB OUT, AIRCRAFT WAS UNABLE TO MAINTAIN PRESSURIZATION.  AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  BITE AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
